# SDR 05FDEA00484

- Difficulty date: March 10, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 69,761 hours, 28,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: NRC6068510
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-55451, RT OB FLAP FLAP VANE SUPPORT CORROSION REWORK.  CLOSING ACTION ON 03/08/05.  ON N/R S00013.  COMPLIED WITH EA 8-5750-55451.
